Nonlinear Steklov eigenvalue problem with variable exponents and without Ambrosetti-Rabinowitz condition Online publication date: Mon, 20-Nov-2017
by Abdellah Zerouali; Belhadj Karim; Omar Chakrone
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 8, No. 1/2, 2018
Abstract: In this paper, we study a nonlinear Steklov eigenvalue problem involving the p(x)-Laplacian on a bounded domain. We introduce a new variational technic that allows us to investigate this problem without need of the Ambrosetti-Rabinowitz condition on the nonlinearity.
Online publication date: Mon, 20-Nov-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org